View Full Version : Nausea?!
11-30-2007, 12:15 AM
I have been on and off raw for a couple weeks now. I have 100% today and I am SO nauseous!? I don't know why... anyone have ideas? I am also taking antibiotics, probiotics and charcoal (medically necessary).
11-30-2007, 10:49 AM
Your Stomach is busy churning all of those things together. Try taking them different times of the day. You should always take the anti. with Food. Also try taking one at Bedtime. Have a RAW Day.
11-30-2007, 11:13 AM
It happened to me the first week I was raw- ate 2 avocados and thought I had food poisoning. No one else was sick. Was better a few hours later. Hope you feel better.
11-30-2007, 11:49 AM
If you are taking antibiotic - the probiotics will do you no good - because the anti's are killing the healthy bacteria in the probiotics - you should wait to take them after you're done with the anti. - to flood you system with the good bacteria again.
As for more on the nausea - it could also be a sign of detox - I went through the same thing this week after having cooked food Thanksgiving week. Remember, this too shall pass.....
Powered by vBulletin® Version 4.1.4 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.